Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a characterization of trees


Authors: Witold D. Bula and E. D. Tymchatyn
Journal: Proc. Amer. Math. Soc. 108 (1990), 1107-1108
MSC: Primary 54F20; Secondary 54F50, 54F65
MathSciNet review: 993744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a continuum $ X$ is a tree if and only if for each pair $ K \subset L$ of its nondegenerate subcontinua some subcontinuum of $ K$ separates $ L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F50, 54F65

Retrieve articles in all journals with MSC: 54F20, 54F50, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993744-8
Keywords: Tree, characterization
Article copyright: © Copyright 1990 American Mathematical Society